# SDR FDEA201307291688

- Difficulty date: July 29, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 57,069 hours, 13,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN BS 610, X=-47.5 SEAT TRACK FOUND WITH SURFACE CORROSION.  REPAIRED BY SECTION SEAT   TRACK REPLACEMENT FROM STATION 605 TO STATION 645  X = -47.5 IAW SRM 53-00-52, FIG 201. REPAIRED BY SECTION SEAT TRACK REPLACEMENT FROM BS 605 - 645 IAW SRM 53-00-52, FIG 201. REPAIR 1, REV 53.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
